Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Difference equations: disconjugacy, principal solutions, Green's functions, complete monotonicity

Author: Philip Hartman
Journal: Trans. Amer. Math. Soc. 246 (1978), 1-30
MSC: Primary 39A12
MathSciNet review: 515528
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We find analogues of known results on nth order linear differential equations for nth order linear difference equations. These include the concept of disconjugacy, Pólya's criterion for disconjugacy, Frobenius factorizations, generalized Sturm theorems, existence and properties of principal solutions, signs of Green's functions, and completely monotone families of solutions of equations depending on a parameter.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A12

Retrieve articles in all journals with MSC: 39A12

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society